English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8272998      Online Users : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109360


    Title: SECOND DEGREE GENERALIZED JACOBI ITERATION METHOD FOR SOLVING SYSTEM OF LINEAR EQUATIONS
    Authors: Enyew, Tesfaye Kebede
    Keywords: First degree Jacobi(FDJ);First degree Generalized Jacobi(FDGJ);Second degree Jacobi(SDJ);Second degree Generalized Jacobi(SDGJ)
    Date: 2016-06
    Issue Date: 2017-01-17 09:56:15 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: In this paper, a Second degree generalized Jacobi Iteration method for solving system of linear equations, Ax=bAx=b and discuss about the optimal values a1a1 and b1b1 in terms of spectral radius about for the convergence of SDGJ method of x(n+1)=b1[D−1m(Lm+Um)x(n)+k1m]−a1x(n−1).x(n+1)=b1[Dm−1(Lm+Um)x(n)+k1m]−a1x(n−1). Few numerical examples are considered to show that the effective of the Second degree Generalized Jacobi Iteration method (SDGJ) in comparison with FDJ, FDGJ, SDJ.
    Relation: Tamkang Journal of Mathematics 47(2), pp.179-192
    DOI: 10.5556/j.tkjm.47.2016.1826
    Appears in Collections:[淡江數學期刊] 第47卷第2期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML143View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback